# SDR USAA2012100800011

- Difficulty date: October 5, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 40,246 hours, 14,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10001903
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR SIDEWALL EMERGENCY EXIT LIGHT LENS COVER BROKEN.  REMOVED AND REPLACED LENS COVER.
